# SDR YENA2007028

- Difficulty date: April 24, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 2,625 hours, 1,855 cycles
- System (JASC): 5240 · Service Doors
- Part: Deflector
- Condition: Canning
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1242, TPA TO BOS, RETURNED TO TPA (2ND OCCURRENCE), AFTER HEARING DOOR NOISE AND CABIN PRESSURE PROBLEM, HAPPEN THRU 10K WHEN WING A1 CYCLES AT 16K LEVEL CABIN ALT STILL CONTINUED TO CLIMB WAS THRU 7400 BEFORE STARTING BACK DOWN.  FOUND R-1 DOOR DEFLECTOR WORN AND OIL-CANNING.  TRIMMED SEAL, ACCOMPLISHED CPCS BITE CHECK, NO FAULTS, PERFORMED FUSELAGE LEAK RATE CHECK AND FOUND TO BE WITHIN LIMITS PER AMM 21-31-00.  PERFORMED VISUAL INSP OF UPPER-LOWER FUSELAGE SKIN, NO DEFECTS NOTED.  CHECKED PACKS ACM'S AND HEAT EXCHANGERS FOR LEAKS, NONE FOUND.  NO EICAS MSG PRESENT.  A/C OK FOR SERVICE.
